Publication
The Lefschetz coincidence theorem in o-minimal expansions of fields
dc.contributor.author | Edmundo, Mário Jorge | |
dc.contributor.author | Woerheide, A. | |
dc.date.accessioned | 2014-01-22T19:09:18Z | |
dc.date.available | 2014-01-22T19:09:18Z | |
dc.date.issued | 2009-09 | |
dc.description.abstract | In this paper we prove the Lefschetz coincidence theorem in o-minimal expansions of fields using the o-minimal singular homology and cohomology | por |
dc.description.sponsorship | FCT (Funda ção para a Ciência e Tecnologia) program POCTI (Portugal/FEDER-EU). | por |
dc.identifier | doi:10.1016/j.topol.2009.07.002 | |
dc.identifier.citation | Edmundo, Mário Jorge; Woerheide, A. - The Lefschetz coincidence theorem in o-minimal expansions of fields. "Topology and its Applications" [Em linha]. ISSN 0166-8641. Vol. 156, Nº 15 (2009), p. 1-26 | por |
dc.identifier.issn | 0166-8641 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/2854 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.publisher | Elsevier B.V. | por |
dc.relation.publisherversion | http://www.sciencedirect.com/science/article/pii/S0166864109003095 | por |
dc.subject | O-minimal structures | por |
dc.subject | Lefschetz coincidence theorem | por |
dc.subject | O-minimal (co)homology | por |
dc.title | The Lefschetz coincidence theorem in o-minimal expansions of fields | por |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 26 | por |
oaire.citation.startPage | 1 | por |
oaire.citation.title | Topology and its Applications | por |
rcaap.rights | openAccess | por |
rcaap.type | article | por |